# SDR ANCF20220608023

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 40,330 hours, 19,675 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 36,402 hours, 20,460 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
06.JUN.2022 WO 58'451'834=> (ENG 2 / AIR 2 BLEED LEAK DURING CRUISE, ECAM ACTIONS WERE PERFORMED)
ENG 2 / AIR 2 BLEED LEAK DURING CRUISE, ECAM ACTIONS WERE PERFORMED

ACTIONS TAKEN
06.JUN.2022 WO 58'451'834=> PERFORMED TSM TASK 36-22-00-810-804-A, LEAK DETECTED , REMOVED AND REPLACED BLEED REGGULATOR VALVE CONTROL SELENOID SEAL , AND REMOVED AND REPLACED FAN AIR VALVE CONTROL THERMOSTAT SEAL IAW AMM 36-11-43-400-001-A AND AMM 36-11-43-400-001A. TORQUE USED PN QD2R200 SN 1204603491 DUE DATE 01 DEC 2022.

07.JUN.2022 WO 58'451'834 =>THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.
